## Suggested options for meetings:

The monthly District meetings could be moved providing a revised schedule is advertised. That would allow for the following:

## $2^{nd}$ Tuesday of Month (4-11 pm)

District Meetings Starting at 10 a.m. (to noon). Regular Meeting starting at 1 p.m. (with goal to conclude by 8 p.m.) (this provides for 7 hrs.)

## 4<sup>th</sup> Tuesday of Month (4 – 11 pm)

Regular Meeting starting at 4 p.m. (with goal to conclude by 11 p.m.) Time certain for Public Hearing could start at 6 p.m. or soon thereafter. (this provides for 7 hrs.)

## $1^{st}$ Thursday of Month (4 - 11 pm)

Meeting (call it Regular or Special) starting at 4 p.m. (with goal to conclude by 11 p.m.) This provides for 7 hrs. The Recognitions/Proclamations could be set to take place starting at 4 pm.

The combined current 3 days of monthly regularly scheduled meetings with an adjustment of timeframes would provide for 21 hrs. of meeting time for regular city matters as well as a 2 hour period for District meetings.

Back to back meetings

Starting Thursday meetings earlier

Weekly meetings

Changing special recognition and certs to any mtg and changing Thursday to a regular meeting

1st Thursday of the month start at 1pm with a time certain of 4pm for recognition and proclamations

2nd Tuesday of the month ... no changes

4th Tuesday of the month start at 5pm with specific agenda geared towards an evening meeting,

4th Wednesday of the month start at 10am with a specific agenda geared towards general housekeeping items.

Any other special meetings / workshops as necessary.

My first choice would be that we could handle ourselves and the agenda in a manner that we would not have to alter our meetings from their current design. Though, because the control of the meeting lies with the 'mayor', as the chair of the meeting, it would appear that there needs to be some sort of altering to the dates and times, in order to keep the meetings within a reasonable time, and force the 'chair' to control the meetings.

I would like to see the 'special recognition' day, stay the same... the first Thursday of the month. It could be used, as a spill-over for other items, but that should be a rarity.

I would agree to leaving the 1<sup>st</sup> regular meeting, at the 1pm time on the second Tuesday, but limit the time to 9pm. No more than, 8 hours. There would not have to be second day pre-scheduled... it would 'force' the control of the agenda and meeting to 'fit' in the timeframe. If a topic goes too long, it can be placed in a workshop/special meeting or 'carried over' to another meeting. (It was done to this topic... it can be done to others!)

The second meeting, on the 4<sup>th</sup> Tuesday, I think can start at 6pm, but only be allowed to run to 10 or 11pm. That agenda could be 'time specific' to particular items, and by doing so, could, also, extend to the next day, the 4<sup>th</sup> Wed. and start at 1pm, and I would not have a problem with it running until 9pm. That way, if there were really 'tough/lengthy' issues... they could be placed on the agenda of the second meeting of the month, so that there is amble time to address the issues without taxing everyone.

Being disciplined in the current meetings and not adding another day.